# SDR AALA202102259007

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 11,826 hours, 4,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLASHLIGHT AT 4R JUMP SEAT WILL NOT TEST.  REPLACED BATTERIES PER AMM 25-64-00.
